# SDR NACA2025020800001

- Difficulty date: February 8, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,242 hours, 19,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Condition: Leaking
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REHEATER LEAKING AIR AT WELDING JOINTS. REMOVED AND REPLACED LH PACK REHEATER IAW AMM 21-51-07 LEAK AND OPS CHECK GOOD.
